标题:Behavior of meromorphic solutions of composite functional-difference equations
作者:Liu M.-L.; Gao L.-Y.
作者机构:[Liu, M.-L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Gao, L.-Y] Department of Mathematics, Jinan University, Guang 更多
通讯作者:Gao, LY(tgaoly@jnu.edu.cn)
通讯作者地址:[Gao, L.-Y] Department of Mathematics, Jinan UniversityChina;
来源:Journal of Computational Analysis and Applications
出版年:2019
卷:27
期:7
页码:1124-1141
关键词:Behavior; Composite functional-difference e-quations; Growth order; Meromorphic solutions
摘要:In view of Nevanlinna value distribution theory, we will investigate the behavior of meromorphic solutions of four types of composite functional-difference equations, and a type of system of composite functional-difference equations, some results are obtained. Moreover, we also give some examples to show that the conditions of our theorems are accurate. © 2019 by Eudoxus Press,LLC, All rights reserved.
收录类别:SCOPUS
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85045433279&partnerID=40&md5=38a1c41a9d19a01728001bd70c16eb5b
TOP